# SDR N6WA2013081601

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 22,931 hours, 16,163 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Overwing Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR LT OVERWING EMERGENCY DOOR CAUTION MESSAGE WHEN ADDED POWER FOR TAKEOFF.  INSPECTED DOOR FOR SECURITY, FOUND TO BE SECURE, DEFERED DOOR INDICATION ON MEL 52-70-03.
